# SDR ASAA2015020910687

- Difficulty date: February 9, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 43,011 hours, 16,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LWR SKIN OF RT HORIZONTAL STABILIZER.  JUST INBD OF STAB, STA 138.7 APPROX 17.5' FWD OF REAR SPAR.  CRACK IS APPROX 0.75' LONG.  ACFT GROUNDED.  REPAIRED IAW SRM 55-10-01-2R-11.  INSPECTION THRESHOLD 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION.
